Aa
A
A
Close
3141458 tn?1342932380
B12 def. Makes me sick!
I have a b12 deficiency but taking the b12 shots or oral tabs makes me very sick and extremely tired. What could cause this?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
1756321 tn?1377771734
You may be having a reaction to the additives, fillers, sugars, artificial colouring, or flavourings. This may be a bit of trial and error to find one that suits you.  I personally had allergic reactions with B12 injections - could barely breath for three days and a 4 month acne rash on my face, chest and belly.  I now use sublingual (under the tongue) B12 spray from bioceuticals (Australian Brand) and i have used this product for 3 years with no problems.
Discussion is closed
Cancel
Avatar universal
Hi You could try taken Brewers Yeast tablets, as another way of getting your B 12, as these may sit with you better, and then you do get the full range of your Bs.
Good Luck
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
144586 tn?1284669764
Blank
caregiver222
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1415174 tn?1453246703
Blank
mkh9
CA
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
Avatar f tn
Blank
Gemfly
1268057 tn?1462734870
Blank
Londres70
France